# SDR TRAX200701149

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP BEAM RIB NR 5 1 OMEG BRACKET BROKEN.
